Alert archive / Florida / Flash Flood Warnings in 2013
Flash Flood Warning 9, NWS Jacksonville, FL
NWS Jacksonville, FL issued this flash flood warning at Jul 13, 2013, 5:00 PM EDT for Duval County, Florida. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2013, 5:00 PM EDT (21:00 UTC)
- Expired
- Jul 13, 2013, 8:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Duval County, FL
The radar
The Jacksonville radar (KJAX), 15 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 7:45 PM EDT | FLASH FLOOD | 5 W Arlington, FL | LAW ENFORCEMENT REPORTS MCCOY CREEK BLVD PARTIALLY CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 165 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.0 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 773 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
515 WGUS52 KJAX 132100 FFWJAX FLC031-140000- /O.NEW.KJAX.FF.W.0009.130713T2100Z-130714T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 500 PM EDT SAT JUL 13 2013 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL DUVAL COUNTY IN NORTHEAST FLORIDA * UNTIL 800 PM EDT * AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOWNTOWN JACKSONVILLE AND RIVERSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE HAVE BEEN DOPPLER ESTIMATES OF 1 TO 2 INCHES WITH ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES LIKELY IN THE WARNED AREA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DUE TO LOCALLY HEAVY RAINFALL...FLASH FLOODING IS EITHER OCCURRING... OR EXPECTED TO RAPIDLY OCCUR...ALONG MONCRIEF CREEK...MCCOYS CREEK... AND HOGANS CREEK IN NORTHWESTERN JACKSONVILLE. ALONG MONCRIEF CREEK...SIGNIFICANT FLOODING CAN BE EXPECTED IN THE AREA OF LEONARD CIRCLE WEST FROM WEST 26TH STREET TO WEST 33RD STREET AND THEN ALONG THE CREEK FROM WEST 33RD STREET TO NEAR GOLFBROOK DRIVE. THE BRIDGE AT WEST 33RD STREET MAY BE IMPASSIBLE DUE TO FLOWING WATER. FLOODING IS ALSO POSSIBLE NEAR MONCRIEF ROAD AT AND NEAR WHERE THE MONCRIEF CREEK CROSSES THE ROADWAY. ALONG MCCOYS CREEK...SIGNIFICANT FLOODING CAN BE EXPECTED FROM NEAR INTERSTATE 10 NORTHWARD THROUGH HOLLYBROOK PARK TO THE INTERSECTION OF MCCOY CREEK BOULEVARD AND FITZGERALD STREET. FROM THAT INTERSECTION THE FLOODING WILL MOVE EAST ALONG MCCOY CREEK BOULEVARD TO INTERSTATE 95 AND THIS INCLUDES THE BRIDGES CROSSING THE CREEK AT KINGS AND STOCKTON STREETS. WATER ALONG MCCOY CREEK BOULEVARD MAY BE THREE TO FOUR FEET DEEP WITH A SWIFT CURRENT. DO NOT TRY TO DRIVE ALONG MCCOY CREEK BOULEVARD OR CROSS THE CREEK AT KINGS AND STOCKTON STREETS. ALONG HOGANS CREEK...SIGNIFICANT FLOODING CAN BE EXPECTED NEAR SHANDS MEDICAL CENTER...AND CONFEDERATE...HENRY J KLUTHO...AND JEFFERSON STREET PARKS. THIS INCLUDES BRIDGE CROSSINGS...WALKWAYS...AND LOCAL BUSINESSES. WATER MAY BE SEVERAL FEET DEEP WITH A SWIFT CURRENT. DO NOT TRY TO WALK OR DRIVE IN THESE AREAS. INTERESTS ALONG THESE CREEKS SHOULD IMMEDIATELY PREPARE TO PROTECT LIFE AND PROPERTY FROM FLOODING. DUE TO THE SWIFT CURRENTS IN THE CREEKS. PERSONS SHOULD NOT ENTER OR DRIVE INTO FLOODED AREAS. REMEMBER...TURN AROUND DON'T DROWN. DO NOT DRIVE INTO FLOODED AREAS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING. && LAT...LON 3037 8172 3038 8165 3032 8164 3030 8171 $$ PETERSON
1 follow-up statement
908 WGUS72 KJAX 140003 FFSJAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 803 PM EDT SAT JUL 13 2013 FLC031-140013- /O.EXP.KJAX.FF.W.0009.000000T0000Z-130714T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DUVAL FL- 803 PM EDT SAT JUL 13 2013 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL DUVAL COUNTY... REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING. LAT...LON 3037 8172 3038 8165 3032 8164 3030 8171 $$ ENYEDI
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 2:54 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 13, 2:54 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 254 PM EDT SAT JUL 13 2013 .SHORT TERM... REST OF THE AFTERNOON AND TONIGHT... LOW LEVEL CONVERGENCE FROM WEAK FRONTAL BOUNDARY TO OUR NW AND E COAST SEA BREEZE...AND DAYTIME HEATING PRODUCING SCT TO WIDESPREAD SHOWERS AND STORMS THIS AFTN AND EVENING. MAIN THREATS WILL BE CLOUD TO GROUND LIGHTNING AND LOCALLY FLOODING RAINFALL. SHORT DURATIONS OF 2 TO 4 INCHES POSSIBLE IN SOME OF THE ISOLD CELLS AS THEY BRIEFLY TRAIN OVER THE SAME AREAS. THINK MOST OF THE CONVECTION WILL BECOME ISOLD OR LESS IN COVERAGE AFTER MIDNIGHT...THOUGH COASTAL WATERS WILL STILL HAVE A THREAT OF ISOLD TO SCT SHOWERS AND STORMS THROUGH THE NIGHT AS TROPICAL MOISTURE SURGES NNW TOWARD THE COASTAL AREAS OF SE GA AND NE FL BASED ON LATEST NAM/GFS GUIDANCE. LOWS TONIGHT IN THE LOWER TO MID 70S WITH PATCHY FOG POSSIBLE DUE TO RAINFALL. SUNDAY/SUNDAY NIGHT...THE MID/UPPER LOW ACROSS NW KENTUCKY AND THE MID/UPPER HIGH JUST SOUTH OF THE NEW ENGLAND COAST RETROGRADE. A SURGE OF MOISTURE...FROM REMNANTS OF CHANTAL...GETS FUNNELED INTO THE AREA AS THE ESE FLOW DEEPENS ACROSS THE REGION BETWEEN BOTH FEATURES. MODELS ARE STRONGLY INDICATING A BAND OF SHOWERS/STORMS APPROACHING THE COAST IN THE MORNING AND THEN SPREADING INLAND DURING THE COURSE OF THE AFTERNOON. COVERAGE OF ACTIVITY DECREASES FROM EAST TO WEST DURING THE EVENING AS DRIER AIR BEGINS TO ADVECT IN FROM THE ATLANTIC. WILL GO WITH LIKELY POPS MOST AREAS WITH HIGHEST POPS ALONG THE COAST DURING THE MORNING AND INLAND DURING THE AFTERNOON. POPS WILL DECREASE EVERYWHERE DURING THE EVE AS DRIER AIR BEGINS TO MOVE IN. MAIN CONCERN WILL BE LOCALLY HEAVY RAIN (2+ INCHES) FROM TRAINING OF CELLS WHICH MAY RESULT IN LOCALIZED FLOODING. MONDAY/TUESDAY...MEDIUM RANGE GUIDANCE POINTS TO AN EASTERLY WAVE/TROPICAL UPPER TROPOSPHERIC TROUGH (TUTT) MOVING ONSHORE INTO NORTHEAST FL ON MON...BRINGING NUMEROUS SHOWERS AND THUNDERSTORMS TO THE COASTAL WATERS IN THE MORNING...WITH SCATTERED ACTIVITY ALONG THE INTERSTATE 95 CORRIDOR THROUGH EARLY AFTERNOON...AND THEN NUMEROUS COVERAGE ALONG AND WEST OF INTERSTATE 75 AND INTERIOR SOUTHEAST GA DURING THE MID/LATE AFTERNOON HOURS. NAM GUIDANCE CONTINUES TO SUGGEST A CLOSED SURFACE CIRCULATION...AND THIS SOLUTION WAS DISCOUNTED FOR NOW. BREEZY CONDITIONS ARE EXPECTED IN THE COASTAL COUNTIES ON MONDAY AS THE LOCAL PRESSURE GRADIENT TIGHTENS DUE TO THE EASTERLY WAVE AND SURFACE RIDGING OVER THE CAROLINAS. EXPECT HIGHS TO CLIMB TO NEAR 90 INLAND...WITH ONSHORE WINDS KEEPING COASTAL HIGHS IN THE MID 80S. LOWS WILL FALL TO 70-75 INLAND...AND MID/UPPER 70S AT THE COAST. STACKED RIDGING WILL PREVAIL TO THE NORTH OF THE REGION ON TUES...KEEPING A DEEP EASTERLY FLOW IN PLACE. ALTHOUGH DRIER AIR BEGINS TO FILTER IN FROM THE EAST DURING THE AFTERNOON HOURS...WENT SLIGHTLY ABOVE GUIDANCE WITH SCATTERED POP COVERAGE THAT TRANSITIONS FROM COASTAL LOCATIONS IN THE MORNING TO INTERIOR LOCATIONS DURING THE AFTERNOON. SLIGHTLY LOWER RAIN CHANCES AND CLOUD COVER WILL ALLOW HIGHS TO CLIMB A FEW DEGREES...OR BACK TO CLIMO WITH LOWER 90S INLAND AND UPPER 80S AT COASTAL LOCATIONS. .LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/... DEEP-LAYERED RIDGING INITIALLY CENTERED OVER THE OHIO/TENNESSEE VALLEY REGION WILL GRADUALLY WEAKEN AND SINK SOUTHWARD. DRIER AIR ALOFT WILL CONTINUE TO ADVECT INTO THE REGION FROM THE EAST FROM TUES NIGHT THROUGH THURS. WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON HOURS WEST OF I-95...WITH ONLY ISOLATED ACTIVITY DURING THE MORNING HOURS FOR COASTAL LOCATIONS. ONLY ISOLATED POPS ARE EXPECTED OVER SOUTHEAST GA ON THURS AFTERNOON. LOWER RAIN CHANCES AND LESS CLOUD COVER WILL ALLOW HIGHS TO SOAR INTO THE MID 90S INLAND...WITH UPPER 80S AT COASTAL LOCATIONS. LOWS WILL REMAIN NEAR CLIMO. THE AXIS OF ATLANTIC RIDGING SLIPS TO THE SOUTH BY FRI...WITH SOUTH/SW FLOW DEVELOPING AND CREATING SLIGHTLY HIGHER DIURNAL POPS...WITH SCATTERED ACTIVITY PROGRESSING FROM INTERIOR LOCATIONS TOWARDS THE ATLANTIC COAST AS THE AFTERNOON PROGRESSES. NEAR CLIMO TEMPERATURES ARE EXPECTED FOR FRI/FRI NIGHT AS RAIN CHANCES INCREASE SLIGHTLY. && .AVIATION...SCT TO NMRS SHOWERS AND STORMS EXPECTED THROUGH THIS EVENING WITH CONVECTION LIKELY BECOMING ISOLD BY ABOUT MIDNIGHT AROUND TAF SITES. IFR ANTICIPATED IN HEAVY SHOWERS AND STORMS THIS AFTERNOON. FOR TONIGHT...VFR APPEARS TO PREVAIL WITH BRIEF MVFR VSBY POSSIBLE BUT CONFIDENCE NOT HIGH ENOUGH TO INSERT IN TAFS. ON SUNDAY...CONVECTION MAY GET AN EARLY START DUE TO ABUNDANT MOISTURE AVAILABLE AND EARLY START TO AN EAST COAST SEA BREEZE SO INTRODUCED VICINITY CONVECTION BY 14Z. && .MARINE...EXPECT SCEC CONDITIONS WITH ONSHORE FLOW SUNDAY INTO TUESDAY AS THE GRADIENT TIGHTENS OVER THE REGION BETWEEN HIGH PRESSURE TO THE NORTH AND BROAD LOW PRESSURE IN THE N CNTL GULF. WINDS WILL DECREASE FOR MIDWEEK AS BOTH FEATURES RETROGRADE AND THE PRESSURE GRADIENT RELAXES. NUMEROUS SHOWERS AND STORMS THROUGH SUNDAY. COVERAGE OF SHOWERS/STORMS DECREASE LATE SUNDAY INTO MID WEEK AS DRIER AIR ADVECTS IN FROM THE EAST. RIP CURRENTS: MODERATE RISK SUNDAY WITH INCREASING ONSHORE FLOW AND BUILDING EASTERLY SWELL. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 89 71 89 / 40 70 70 50 SSI 76 85 75 86 / 30 60 40 40 JAX 72 87 72 87 / 40 60 60 50 SGJ 74 85 73 85 / 30 60 50 50 GNV 72 88 70 89 / 40 70 70 60 OCF 71 89 71 90 / 40 70 70 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && PP/ARS/KG
Hazardous weather outlook, Jul 13, 1:22 PM EDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 122 PM EDT SAT JUL 13 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-141000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 122 PM EDT SAT JUL 13 2013 ...NUMEROUS SHOWERS AND STORMS WITH LOCALLY HEAVY RAINFALL REST OF THE AFTERNOON AND EARLY EVENING... ...MODERATE RISK OF RIP CURRENTS SUNDAY INTO EARLY NEXT WEEK... ...RIVER FLOOD WARNINGS ARE IN EFFECT FOR PORTIONS OF THE REGION... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...REST OF TODAY AND TONIGHT... NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE EARLY EVENING HOURS...ESPECIALLY LOCATIONS AWAY FROM THE EAST COAST. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND LOCALLY HEAVY RAINFALL. SHOWERS AND STORMS WILL DECREASE IN COVERAGE AFTER 7 PM THIS EVENING. RIVER FLOOD WARNINGS ARE IN EFFECT FOR PORTIONS THE REGION. PLEASE REFER TO STATEMENTS AND RIVER FLOOD WARNINGS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED TO NUMEROUS STORMS ARE EXPECTED SUNDAY. THUNDERSTORM COVERAGE WILL DECREASE NEXT WEEK. INCREASING ONSHORE FLOW AND BUILDING EASTERLY SWELL WILL RESULT IN A MODERATE RISK OF RIP CURRENTS SUNDAY INTO EARLY NEXT WEEK. ELEVATED RIVER LEVELS WILL PERSIST THROUGH MUCH OF NEXT WEEK. PLEASE REFER TO STATEMENTS AND RIVER FLOOD WARNINGS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 13, 2:53 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 253 PM EDT SAT JUL 13 2013 GAZ152-164-165-131945- BRANTLEY-CHARLTON-INLAND CAMDEN- 253 PM EDT SAT JUL 13 2013 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN BRANTLEY...NORTHEASTERN CHARLTON AND WESTERN CAMDEN COUNTIES FOR STRONG WINDS VALID UNTIL 345 PM EDT... AT 253 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 10 MILES SOUTH OF TARBORO...MOVING NORTH AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND TARBORO AND WINOKUR THROUGH 345 PM EDT. GUSTY WINDS OF 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3106 8205 3115 8181 3084 8172 3083 8190 TIME...MOT...LOC 1853Z 161DEG 11KT 3090 8185 SHASHY
Special weather statement, Jul 13, 3:08 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 308 PM EDT SAT JUL 13 2013 FLZ031-032-036-037-132000- ALACHUA-BRADFORD-CLAY-PUTNAM- 308 PM EDT SAT JUL 13 2013 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN CLAY... EASTERN BRADFORD...EXTREME EASTERN ALACHUA AND NORTHWESTERN PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT... AT 308 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED OVER PUTNAM HALL...MOVING NORTH AT 25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MELROSE LANDING...MELROSE...MANNVILLE...INTERLACHEN...FLORAHOME...PUTNAM HALL...LAKE GENEVA...KEYSTONE HEIGHTS...GEORGE'S LAKE AND CAMP BLANDING THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3013 8209 3011 8174 2956 8184 2965 8207 TIME...MOT...LOC 1908Z 184DEG 23KT 2973 8196 PETERSON
Special weather statement, Jul 13, 3:13 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 313 PM EDT SAT JUL 13 2013 FLZ036-040-132000- ALACHUA-MARION- 313 PM EDT SAT JUL 13 2013 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME SOUTHEASTERN ALACHUA AND CENTRAL MARION COUNTIES FOR STRONG WINDS... SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT... AT 314 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 5 MILES WEST OF LYNNE...MOVING NORTH AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SILVER SPRINGS SHORES...OCALA...LYNNE...ANTHONY...BURBANK...SPARR...FORT MCCOY AND CITRA THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2944 8217 2942 8178 2908 8177 2911 8215 TIME...MOT...LOC 1914Z 176DEG 13KT 2920 8200 PETERSON
Special weather statement, Jul 13, 3:38 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 338 PM EDT SAT JUL 13 2013 FLZ037-132030- PUTNAM- 338 PM EDT SAT JUL 13 2013 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL PUTNAM COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT... AT 339 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED OVER SATSUMA...MOVING NORTHWEST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SATSUMA... SAN MATEO...EAST PALATKA...PALATKA...BARDIN...HOLLISTER...CARRAWAY AND BOSTWICK THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2968 8189 2979 8163 2956 8156 2948 8172 TIME...MOT...LOC 1939Z 151DEG 6KT 2957 8166 PETERSON
Special weather statement, Jul 13, 3:41 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 341 PM EDT SAT JUL 13 2013 FLZ025-032-033-132030- CLAY-DUVAL-ST. JOHNS- 341 PM EDT SAT JUL 13 2013 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN CLAY...EXTREME NORTHWESTERN ST. JOHNS AND CENTRAL DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT... AT 341 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED OVER BELLAIR...MOVING NORTH AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND FLEMING ISLAND... ORANGE PARK...MANDARIN...LAKESIDE...DOCTORS INLET...BELLAIR...OAKLEAF PLANTATION...NAS JAX AND CECIL FIELD THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3034 8193 3040 8168 3011 8161 3007 8184 TIME...MOT...LOC 1941Z 167DEG 5KT 3018 8173 PETERSON
Special weather statement, Jul 13, 4:36 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
436 PM EDT SAT JUL 13 2013
FLZ032-033-037-038-132115-
CLAY-FLAGLER-PUTNAM-ST. JOHNS-
436 PM EDT SAT JUL 13 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CLAY...NORTHEASTERN PUTNAM...CENTRAL ST. JOHNS AND EXTREME
NORTHWESTERN FLAGLER COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 515 PM EDT...
AT 437 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES WEST OF
PALATKA TO 4 MILES WEST OF ORANGE MILLS TO ORANGE MILLS...MOVING
NORTH AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND PALATKA...ORANGE MILLS...EAST PALATKA...HASTINGS...FEDERAL
POINT...BARDIN AND BOSTWICK THROUGH 515 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2990 8142 2961 8152 2960 8173 2989 8183
TIME...MOT...LOC 2037Z 189DEG 14KT 2965 8173 2972 8163
2969 8156
ENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 9:13 PM EDT | Areal Flood Advisory | JAX | Alachua, Gilchrist | 92 min |
| Jul 13, 8:16 AM EDT | Areal Flood Advisory | JAX | Suwannee | 119 min |
| Jul 13, 10:11 AM EDT | Areal Flood Advisory | JAX | Suwannee | 2 hr |
| Jul 13, 11:15 AM EDT | Special Weather Statement | JAX | Gilchrist | 45 min |
| Jul 13, 12:57 PM EDT | Special Weather Statement | JAX | Bradford | 33 min |
| Jul 13, 2:05 PM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 115 min |
| Jul 13, 2:16 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 44 min |
| Jul 13, 3:08 PM EDT | Special Weather Statement | JAX | Clay | 52 min |
| Jul 13, 3:13 PM EDT | Special Weather Statement | JAX | Marion | 47 min |
| Jul 13, 3:38 PM EDT | Special Weather Statement | JAX | Putnam | 52 min |
| Jul 13, 3:41 PM EDT | Special Weather Statement | JAX | Duval | 49 min |
| Jul 13, 3:50 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Putnam | 115 min |
| Jul 13, 4:36 PM EDT | Special Weather Statement | JAX | Putnam | 39 min |
| Jul 13, 4:39 PM EDT | Areal Flood Warning | JAX | Clay, Duval, Putnam, Saint Johns | 111 min |
| Jul 13, 5:53 PM EDT | Special Marine Warning | JAX | 97 min | |
| Jul 13, 6:27 PM EDT | Special Marine Warning | JAX | 63 min | |
| Jul 13, 6:38 PM EDT | Special Weather Statement | JAX | Duval | 52 min |
| Jul 13, 7:27 PM EDT | Special Weather Statement | JAX | Nassau | 33 min |
Nearby
Flash Flood Warnings in Florida, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.